# SDR KCSA201606231036

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 82,754 hours, 14,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 980, RT DRAG SPLICE FITTING FASTENER HOLE HAS CRACK INDICATION IN SKIN MARKED RG-5.
